MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 1538

1

On the Schertz conjecture

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.62, no.3, pp.837 - 845, 2019-06

2

Degree three invariants for semisimple groups of types B, C, and D

Baek, Sanghoonresearcher, ADVANCES IN MATHEMATICS, v.351, pp.195 - 235, 2019-07

3

Unsmoothable group actions on compact one-manifolds

Baik, Hyungryulresearcher; Kim, Sang-hyun; Koberda, Thomas, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.21, no.8, pp.2333 - 2353, 2019-07

4

A family of weakly holomorphic modular forms for Gamma(0)(2) with all zeros on a certain geodesic

Choi, SoYoung; Im, Bo-Haeresearcher, ACTA ARITHMETICA, v.190, no.1, pp.57 - 74, 2019-07

5

Defective Colouring of Graphs Excluding A Subgraph or Minor

De Mendez, Patrice Ossona; Oum, Sang-Ilresearcher; Wood, David R., COMBINATORICA, v.39, no.2, pp.377 - 410, 2019-04

6

Is a typical bi-Perron algebraic unit a pseudo-Anosov dilatation?

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.39, pp.1745 - 1750, 2019-07

7

NERVES, MINORS, AND PIERCING NUMBERS

Holmsen, Andreasresearcher; Kim, Minki; Lee, Seunghun, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.12, pp.8755 - 8779, 2019-06

8

A FINITE ELEMENT APPROACH FOR THE DUAL RUDIN-OSHER-FATEMI MODEL AND ITS NONOVERLAPPING DOMAIN DECOMPOSITION METHODS

Lee, Chang-Ockresearcher; Park, Eun-Hee; Park, Jongho, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.41, no.2, pp.B205 - B228, 2019-03

9

Construction of class fields over imaginary biquadratic fields

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.68, no.2, pp.413 - 434, 2019-04

10

What Does it Take to Make Model-Informed Precision Dosing Common Practice? Report from the 1st Asian Symposium on Precision Dosing

Polasek, Thomas M.; Rostami-Hodjegan, Amin; Yim, Dong-Seok; Jamei, Masoud; Lee, Howard; Kimko, Holly; Kim, Jae Kyoungresearcher; et al, AAPS JOURNAL, v.21, no.2, 2019-03

11

Optimal throughput analysis of multiple channel access in cognitive radio networks

Park, Sangdon; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher, ANNALS OF OPERATIONS RESEARCH, v.277, no.2, pp.345 - 370, 2019-06

12

Geometric multigrid algorithms for elliptic interface problems using structured grids

Jo, Gwanghyun; Kwak, Do Youngresearcher, NUMERICAL ALGORITHMS, v.81, no.1, pp.211 - 235, 2019-05

13

FORMATION OF RADIAL PATTERNS VIA MIXED ATTRACTIVE AND REPULSIVE INTERACTIONS FOR SCHRODINGER SYSTEMS

Byeon, Jaeyoungresearcher; Lee, Youngae; Wang, Zhi-Qiang, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.51, no.2, pp.1514 - 1542, 2019-05

14

Global existence versus finite time blowup dichotomy for the system of nonlinear Schrodinger equations

Hong, Younghun; Kwon, Soonsikresearcher; Yoon, Haewon, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.283 - 320, 2019-05

15

Deformation of a generically finite map to a hypersurface embedding

Catanese, Fabrizio; Lee, Yongnamresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.175 - 188, 2019-05

16

Early correction of NMDAR function improves autistic-like behaviors in adult Shank2–/– mice

Chung, Changwook; Ha, Seungmin; Chung, Yeonseungresearcher; Kim, Eunjoonresearcher, BIOLOGICAL PSYCHIATRY, v.85, no.7, pp.534 - 543, 2019-04

17

2-ADIC INTEGRAL CANONICAL MODELS

Kim, Wansuresearcher; Madapusi Pera, Keerthi, FORUM OF MATHEMATICS SIGMA, v.4, no.e28, pp.1 - 34, 2016-10

18

RAPOPORT–ZINK SPACES OF HODGE TYPE

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e8, pp.1 - 110, 2018-06

19

RAPOPORT–ZINK UNIFORMIZATION OF HODGE-TYPE SHIMURA VARIETIES

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e16, pp.1 - 36, 2018-09

20

On laminar groups, Tits alternatives and convergence group actions on S-2

Alonso, Juan; Baik, Hyungryulresearcher; Samperton, Eric, JOURNAL OF GROUP THEORY, v.22, no.3, pp.359 - 381, 2019-05

Discover

rss_1.0 rss_2.0 atom_1.0